Bifurcation of self-induced oscillations of a singularly perturbed
Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 281-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_2_a5,
author = {A. Yu. Kolesov and Yu. S. Kolesov},
title = {Bifurcation of self-induced oscillations of a singularly perturbed},
journal = {Doklady Akademii Nauk},
pages = {281--283},
year = {1990},
volume = {315},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a5/}
}
A. Yu. Kolesov; Yu. S. Kolesov. Bifurcation of self-induced oscillations of a singularly perturbed. Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 281-283. http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a5/